# SDR 2006FA0000842

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Make and model: Beech A36
- Aircraft serial: E3384
- Aircraft time: 360 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 3511513022
- Condition: Cracked
- Location: Mlg Door
- Part time: 360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION IT WAS FOUND THAT BOTH THE LT AND RT IB GEAR DOOR AFT HINGE ANGLES (P/N'S 35-115130-22, -24, 35-115070-16 AND -18 WERE CRACKED.  IT IS MY OPINION THAT THIS IS DUE TO THE FACT THAT MFG HAS CHANGED THE DESIGN OF THE IB GEAR DOOR FROM A STAMPED ASSY TO A MILLED PART.  THIS CONDITION OBVIOUSLY IS PRESENT IN OTHER LIKE MODELS AND MFG HAS ACKNOWLEDGED THE PROBLEM IN THEIR PARTS BOOK AS THEY GIVE INSTRUCTIONS FOR ORDERING DIFFERENT PART NUMBERS.  THE NEW PN PARTS ARE MADE FROM .050 INCH ALUMINUM WHILE THE ORIGINAL PARTS WERE MADE FROM .032 INCH ALUMINUM.  THE CRACKS COULD EASILY GO UNDETECTED AND A SB IS NEEDED TO HELP OTHERS FIND AND ELIMINATE THESE CRACKS.
